# SDR REXA2022031600261

- Difficulty date: March 15, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 32,883 hours, 22,610 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: CC6703316611
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT, L/H FLOOR IS CRACKED AT F.S.193. REPAIRED L/H FLOOR IN THE FWD EQUIPMENT COMPARTMENT AT F.S. 193.
